MAUDE Adverse Event Report: RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number SP2100X26B
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging necessary assistance.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.During the evaluation of the device at the third-party service center, error codes related to o2 were observed.Evt_obm_valve_failure means the o2 proportional valve that controls the flow of o2 to the blower inlet is mechanically stuck closed or open.Evt_o2_flow_railed_low means the o2 flow sensor railed to maximum negative value.Evt_o2_flow_stuck means the o2 flow communication ceased and the sensor is reporting the same value.The oxygen blending module needs to be replaced to address these issues.Additionally, non-reportable error codes were observed.Evt_o2_pressure_railed_low means the o2 pressure sensor railed to maximum negative value.Evt_model_num_obm_mismatch means a ventilator that is given a model number to have an obm does not have one installed when it should be.The oxygen blending module needs to be replaced to address these issues.Evt_out_press_railed_low means the outlet pressure sensor railed to maximum negative value.Evt_mon_press_railed_low means the monitor pressure sensor railed to maximum negative value.Evt_voltage_3vs4_fail means the 3.3v supply rail exceeded or dropped below threshold due to component tolerance/drift.Evt_voltage_5vs2_fail means the 5v supply rail exceeded or dropped below threshold due to component tolerance/drift.The system board needs to be replaced to address these issues.

Brand Name
LIFEVENT EVO2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23716148
Report Number2518422-2025-112293
Device Sequence Number21393511
Product Code CBK
UDI-Device Identifier00606959057456
UDI-Public(01)00606959057456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP2100X26B
Device Catalogue NumberSP2100X26B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown